# SDR ASAA2022082939708

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 42,019 hours, 12,029 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RD115362
- Condition: Faulty
- Location: #1 Engine
- Part time: 11,840 hours, 3,261 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL FILTER BY-PASS LIGHT CAME ON DURING CRUISE. NO OTHER ASSOCIATED INDICATIONS NOTED. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER B737-800 AMM 73-34-01.
